# SDR MALA965024

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE CARGO DOOR SKIN UPPER TABS CRACKED AT FORWARD AND AFT HINGE RECESS.  COMPLETED REPAIRS BY REMOVING DAMAGE AND INSTALLING STAINLESS DOUBLERS IAW FAIRCHILD ARP 52-30-9130 DATED 20 JUNE 1991.  (M)
